# SDR ASOA200801241

- Difficulty date: September 29, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED PLACARDS IAW CRJ 200 AMM 11-30-00-400-801.  SUPPLEMENTAL SDR CLOSED 10/15/08.
